Identificador persistente para citar o vincular este elemento:
http://hdl.handle.net/10553/46766
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Banaś, J. | en_US |
dc.contributor.author | Sadarangani, K. | en_US |
dc.date.accessioned | 2018-11-23T07:56:29Z | - |
dc.date.available | 2018-11-23T07:56:29Z | - |
dc.date.issued | 2001 | en_US |
dc.identifier.issn | 0898-1221 | en_US |
dc.identifier.uri | http://hdl.handle.net/10553/46766 | - |
dc.description.abstract | We investigate a class of operator-integral equations of Volterra-Stieltjes type and we study the solvability of those equations in the space of continuous functions. Equations in question create a generalization of numerous integral equations considered in nonlinear analysis. The main tool used in our considerations is the technique associated with measures of noncompactness. We show the applicability of our existence result in the study of a few integral equations of Volterra type. | en_US |
dc.language | eng | en_US |
dc.relation.ispartof | Computers and Mathematics with Applications | en_US |
dc.source | Computers and Mathematics with Applications [ISSN 0898-1221], v. 41 (12), p. 1535-1544 | en_US |
dc.subject | 12 Matemáticas | en_US |
dc.subject.other | Darbo condition | en_US |
dc.subject.other | Functions of bounded variation | en_US |
dc.subject.other | Integral equation | en_US |
dc.subject.other | Measure of noncompactness | en_US |
dc.subject.other | Stieltjes integral | en_US |
dc.title | Solvability of Volterra-Stieltjes operator-integral equations and their applications | en_US |
dc.type | info:eu-repo/semantics/Article | es |
dc.type | Article | es |
dc.identifier.doi | 10.1016/S0898-1221(01)00118-3 | |
dc.identifier.scopus | 0035370346 | - |
dc.identifier.isi | 000168865500009 | - |
dc.contributor.authorscopusid | 7006487540 | - |
dc.contributor.authorscopusid | 55964919000 | - |
dc.description.lastpage | 1544 | - |
dc.identifier.issue | 12 | - |
dc.description.firstpage | 1535 | - |
dc.relation.volume | 41 | - |
dc.investigacion | Ingeniería y Arquitectura | en_US |
dc.type2 | Artículo | en_US |
dc.contributor.daisngid | 330873 | |
dc.contributor.daisngid | 298123 | |
dc.contributor.wosstandard | WOS:Banas, J | |
dc.contributor.wosstandard | WOS:Sadarangani, K | |
dc.date.coverdate | Junio 2001 | |
dc.identifier.ulpgc | Sí | es |
dc.description.jcr | 0,383 | |
dc.description.jcrq | Q3 | |
dc.description.scie | SCIE | |
item.grantfulltext | none | - |
item.fulltext | Sin texto completo | - |
crisitem.author.dept | GIR Análisis funcional y ecuaciones integrales | - |
crisitem.author.dept | Departamento de Matemáticas | - |
crisitem.author.orcid | 0000-0002-7090-0114 | - |
crisitem.author.parentorg | Departamento de Matemáticas | - |
crisitem.author.fullName | Sadarangani Sadarangani, Kishin Bhagwands | - |
Appears in Collections: | Artículos |
SCOPUSTM
Citations
45
checked on Mar 30, 2025
WEB OF SCIENCETM
Citations
37
checked on Mar 30, 2025
Page view(s)
64
checked on Aug 17, 2024
Google ScholarTM
Check
Altmetric
Share
Export metadata
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.